# SDR SWIA202157455

- Difficulty date: February 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING PANEL 684LB IS CHAFED     (C-CHECK RO 4/4/2021)    ORDERED AND RECEIVED NEW RH WING SKIN PANEL PN# CC670-14179-2, LOCATED AND DRILLED NEW PANEL. REF CRJ-700 SRM 51-12-00-001-001-A01, SRM 57-52-01-001-001-A01.
